International Journal of Computer Mathematics, ( ISI ), Volume (93), No (12), Year (2016-11) , Pages (2079-2091)

Title : ( A new solution method for stochastic differential equations via collocation approach )

Authors: Ali Reza Soheili , Fazlollah Soleymani ,

Citation: BibTeX | EndNote

The objective of this paper is to propose a novel solution method for Itˆo stochastic differential equations (SDEs). It is discussed that how the SDEs could numerically be solved as matrix problems. To improve the accuracy of this technique in contrast to the existing solvers, some non-uniform grids of points for discretizations along the time direction are applied. Finally, the high accuracy of approximated solutions in this way, are illustrated by several experiments

Keywords

Stochastic differential equations _ collocation method _ Lamperti transform _ orthogonal
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049056,
author = {Soheili, Ali Reza and Soleymani, Fazlollah},
title = {A new solution method for stochastic differential equations via collocation approach},
journal = {International Journal of Computer Mathematics},
year = {2016},
volume = {93},
number = {12},
month = {November},
issn = {0020-7160},
pages = {2079--2091},
numpages = {12},
keywords = {Stochastic differential equations _ collocation method _ Lamperti transform _ orthogonal polynomials},
}

[Download]

%0 Journal Article
%T A new solution method for stochastic differential equations via collocation approach
%A Soheili, Ali Reza
%A Soleymani, Fazlollah
%J International Journal of Computer Mathematics
%@ 0020-7160
%D 2016

[Download]